# SDR AU970219

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12397
- Condition: Cracked
- Location: Nr 3 & 4 Cyls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1, NO3 AND NO4 CYLINDERS CRACKED FROM LOWER SPARK PLUG HOLES -CRACKS HEADING TOWARDS EXHAUST VALVE SEAT - CYLINDERS WERE NITRIDED ITEMS AND HAD COMPLETED TWO ENGINE LIVES
